# SDR HNAA2012052400801

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 52,438 hours, 58,798 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, GEAR WARNING HORN SOUNDED FOLLOWED BY NOSE GEAR RED UNSAFE LIGHT AND HANDLE LIGHT CAME ON INTERMITTENTLY.  R & R PSEU AND ADVISORY LIGHT CONTROL UNIT. TAXIED ACFT WITH NO DEFECTS NOTED. OK FOR SERVICE.
